# SDR 54017

- Difficulty date: January 12, 2004
- Submitted: January 19, 2004
- Operation: General aviation
- Make and model: Dorner DO228*
- Engine: Garrtt TPE3315
- Engine time: 11,522 hours, 16,085 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plenum
- Part number: 31026131
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED AT IGNITER BOSS LOCATION.
